# SDR SWAA2020051477410

- Difficulty date: April 30, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 48,498 hours, 28,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651614M
- Part serial: BN001964
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR #4 BEAM CRACKED IN RADIUS INNER SECTION / DOOR REMOVED AND REPLACED ON NON ROUTINE G729482 TAG NO: 664961 PN ON: 141A6516-14M SN ON: 000954 PN OFF: SN OFF: BN001964
